Title

CR singular images of generic submanifolds under holomorphic maps

Document Type

Article

Publication Date

2014

Publication Source

Arkiv för Matematik

Volume

52

Issue

2

Inclusive pages

301-327

DOI

10.1007/s11512-013-0193-0

Peer Reviewed

yes

Abstract

The purpose of this paper is to organize some results on the local geometry of CR singular real-analytic manifolds that are images of CR manifolds via a CR map that is a diffeomorphism onto its image. We find a necessary (sufficient in dimension 2) condition for the diffeomorphism to extend to a finite holomorphic map. The multiplicity of this map is a biholomorphic invariant that is precisely the Moser invariant of the image, when it is a Bishop surface with vanishing Bishop invariant. In higher dimensions, we study Levi-flat CR singular images and we prove that the set of CR singular points must be large, and in the case of codimension 2, necessarily Levi-flat or complex. We also show that there exist real-analytic CR functions on such images that satisfy the tangential CR conditions at the singular points, yet fail to extend to holomorphic functions in a neighborhood. We provide many examples to illustrate the phenomena that arise.

Disciplines

Mathematics

This document is currently not available here.

  Contact Author

Share

COinS